MathSciNet Relay Station
MathSciNet bibliographic data
MR1148344 60H05 (60H07)
Karatzas, Ioannis; Ocone, Daniel L.; Li, Jinlu An extension of Clark's formula. Stochastics Stochastics Rep. 37 (1991), no. 3, 127–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement